Top answers from doctors based on your search:
Disclaimer

can blood pressure medication cause low t

A 28-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Internist: Start with a general medical practitioner and she/he will figure out if you need to see a specialist and if yes, which one.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 65-year-old female asked:
Dr. Daniela Whiteside
27 years experience Ophthalmology
No, it does not.: No, Brimonidine does not affect blood pressure. It is used as an eye drop lowering eye pressure.
A 35-year-old male asked:
Dr. Gabriel Goren
A Verified Doctor answered
A US doctor answered Learn more
I am not : A specialist in the filed but i very much doubt this. There are quite a few disease that can cause neuropathy such as diabetes, scleroderma, porphyria ... Read More
1
1 thank
A 35-year-old member asked:
Dr. Bennett Werner
44 years experience Cardiology
Yes: Many hbp meds cause sedation. It would be most unusual for them to make someone feel apprehensive. But for any given individual, most anything is poss ... Read More
A 35-year-old member asked:
Dr. Bennett Werner
44 years experience Cardiology
Sure: Many cause fatigue. Any can cause dizziness.
A 49-year-old member asked:
Dr. Bennett Werner
44 years experience Cardiology
Depends: It depends on the exact med you're taking and the dose. Dizziness, especially when first standing, is a relatively common side effect . Beta blockers ... Read More
1
1 thank
A 30-year-old male asked:
Dr. Robert Killian
28 years experience General Practice
Machine Error: Your blood pressure is never 68/60. That is a machine error. The other pressures you mention are completely normal for a young and healthy male.
A 62-year-old female asked:
Dr. Amrit Singh
51 years experience Cardiology
Bp is dynamic: BP may change time to time depending on salt intake, wt, exercise, stress and physical activity and hence meds have to be adjusted weekly or monthly.
1
1 thank
A 44-year-old female asked:
Dr. Anita Prakash
29 years experience Cardiology
Consider generic: You may call HealthTap and connect with a dcctor, who may call in a prescription for you of the generic equivalent to tie you over till insurance kick ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month